# SDR AUS20040440

- Difficulty date: May 26, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30
- System (JASC): 7120 · Engine Mount Section
- Part: Stiffener
- Part number: 206033201167
- Condition: Cracked
- Location: Engine Mount
- Part time: 6,394 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FORWARD ENGINE MOUNT STIFFENER CRACKED THROUGH.   CRACK MIGRATED INTO LATERAL FRAME AT STN 155.
